Asymptotic properties of solutions to high-order hyperbolic equations generalizing the damped wave equation

Armen Shirikyan, L R Volevich

Research output: Contribution to conferencePaper

Original languageEnglish
Pages885-894
Number of pages10
Publication statusPublished - 1999
EventProceedings of the 7th International Conference - Zurich, Switzerland
Duration: 1 Jan 1999 → …

Conference

ConferenceProceedings of the 7th International Conference
CountrySwitzerland
CityZurich
Period1/01/99 → …
OtherVol. II. Basel: Birkhauser. ISNM, Int. Ser. Numer. Math.

Cite this

Shirikyan, A., & Volevich, L. R. (1999). Asymptotic properties of solutions to high-order hyperbolic equations generalizing the damped wave equation. 885-894. Paper presented at Proceedings of the 7th International Conference, Zurich, Switzerland.